# SDR DALA2024012201002

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,485 hours, 30,008 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 0699 - DIV - TO MCO DUE TO GEAR DOOR LIGHT AND ASSOCIATED EICAS MESSAGE. CORRECTIVE ACTION: BIT PSEU. NO FAULTS. CYCLED DOORS. A/C RTS. AMB WORKING FOLLOW UP LOG AFTER ARRIVAL.
